Journal article icon

Journal article

Stability and preconditioning for a hybrid approximation on the sphere

Abstract:

This paper proposes a new preconditioning scheme for a linear system with a saddle-point structure arising from a hybrid approximation scheme on the sphere, an approximation scheme that combines (local) spherical radial basis functions and (global) spherical polynomials. In principle the resulting linear system can be preconditioned by the block-diagonal preconditioner of Murphy, Golub and Wathen. Making use of a recently derived inf-sup condition and the Brezzi stability and convergence theo...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00211-011-0369-0

Authors


Le Gia, QT More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Springer Verlag Publisher's website
Journal:
Numerische Mathematik Journal website
Volume:
118
Issue:
4
Pages:
695-711
Publication date:
2011-03-02
DOI:
EISSN:
0945-3245
ISSN:
0029-599X
URN:
uuid:8376bb26-6c01-4605-9d3c-7fa201b24fb4
Source identifiers:
188559
Local pid:
pubs:188559
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP